# SDR CALA2013121200907

- Difficulty date: December 10, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 32525
- Aircraft time: 28,788 hours, 8,231 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32143044
- Part serial: 1549
- Condition: Damaged
- Location: Bleed Air Sys
- Part time: 28,787 hours, 8,231 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENG OVERHEAT EICAS MESSAGE, DID NOT GO OUT AT IDLE SHUT DOWN NR 2 ENG.  PERFORMED FIM TASK 26-11-00-815-803 & FAILED STEP 9, HPSOV DAMAGED.  REPLACED HPSOV IAW AMM  36-11-07.  PERFORMED ENG RUN, ALL CHECKED NORMAL, LEAK CHECKED GOOD IAW LP 7284235 FOR ROTABLE PARTS CHANGE.
